# SDR DHL2003741518

- Difficulty date: March 20, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS DENTS AT BS 1090 STR'S 18, 19, AND 20 L.  C/A:  1) REMOVED PAINT I.A.W. B-727 M.M. 51-20-01. 2) EVALUATE 5 EACH DENTS, 2 EACH OUT OF LIMITS, 3 EACH IN LIMITS WITH A/Y RATIOS OF 1/.013 =76, .6/.009 = 66.6, .5/.013= 38.4 IAW B-727 SRM 53-30-1 FIG 1. 3) CUT-OUT 2 EACH DAMAGED AREAS ONE 3.5 X 2.3 AND THE OTHER 2.7 X 1.6 AND FAB DOUBLER IAW 2024- T3 .063 P.O. NR 9912102 DIM. 15.5  X 12.5  IAW B-727 SRM 53-30-3 FIG. 1. 4) DOUBLER TREATED AND PRIMED IAW B-727 SRM 51-10-2. 5) DOUBLER INSTALLED IAW B-727 SRM 53-30-3 FIG. 1.
